Will Natpro help me?

by Angela

Since March 2009 I have experienced "episodes" of constant nausea, sometimes with diarrhoea, sometimes not, generally upset stomach, no actual vomiting, but it goes on for several days. It seems to be happening the week before I start my period, or during.

I can then be fine for weeks and weeks, then it happens again. If I get tired, I can't sleep, I can feel the lack of appetite building up. I have lost a stone in weight and cannot put any weight on for more than a few weeks before I have a couple of days of feeling sick again.

My doctor is treating me for stress, but my anxiety stems from thinking I am going to be sick, and when will it all end, and will I ever feel better?

I have been recommended by a friend of a friend to try Natpro, but none of your symptoms help my nausea. Sometimes if I have a really good cry, I can eat afterwards. I have 2 young children, and a very understanding husband, but this has gone on for too long and I am miserable most of the time.

Comments for Will Natpro help me?

Click here to add your own comments

Jan 02, 2010
Will Natpro help me?
by: Wray

Hi Angela. Oestrogen causes nausea if in excess. And as your 'episodes' occur just before or during your period, it could well be the sharp drop in progesterone prior to bleeding is exacerbating this. The lack of a cyclic nature could be due to added stress during the days you do experience it. Stress drops progesterone levels. If progesterone doesn't help you, I suggest you contact Judy Evans ND, Dip. Herb, MANP, MURHP, for advice. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...